T Nation

Test E 375/week my sort of Log


#21

I just stopped my blast cold turkey on day 48 because my mini blood test on day 42 (2 days past my T cyp reaching steady state) had my HCT (yes that is a CBC) too high and my ferritin was to low to donate blood. Jan 7th was my last shot I have not taken anything other than my peptides BPC-157 Sermorelin and Ipamorelin. Im on TRT so I don’t do PCT.

Have you considered NO stack or supplement that reduce blood pressure. Can you get your hands on any Doxazosin. It oldschool but bodybuilders have used that for years. 1mg/day.
As you can tell from all the other post no one know why you felt dizzy after eating or if it has anything to do with your cycle. The best guess from two of us is you are having an allergic reaction to the oil in your T. Good luck here is hoping you can get your BP down without going off cycle.


#23

im having fish oil for supplement to lower blood. dont know if it has effect.
and also started lower bp naturally, thru foods, beets, parsley, etc… dont know about those but right now i got a new problem


#24

today, my 3rd shot, and with adex 0.25
80% strength on workout
chest feels bigger, got itchy for a few minutes, seems my nipple got bigger. got sensitive too, can feel my nips rubbing to my tshirt.
i think im gonna go check my E2 tomorrow.
tried to get aromasin but out of stock in the drugstore

bad day i guess


#25

Itchy tender to the touch nipples is pretty normal for first time TRT and blasters. If you want to be sure get your E2 checked. Don’t start eating AI’s until you know its high E2. This is why so many guys crash their E2 and why AI’s get a bad rap.

I get sleepy after my T shots that is why always do my shots at bedtime.


#26

What will anemia do to someone on a blast? I’ve tried to find some stuff about that and so far you’re the first person I’ve seen mention it.


#27

Could you be more specific are you talking about crashing ferritin from too many blood donations?


#28

Not necessarily. I am anemic and on TRT. I was curious if TRT doses or blast doses could cause any issues while being anemic/low iron. You are the first person I’ve seen mention anything about that so my interest peaked. I am still learning about all this stuff so my question and wording may be wrong.


#29


#30

wanna_be you might want to start your own thread. We are derailing this one.
A quick answer I belive TRT will fix most of the red you have in that blood test.
You could help it along with Feosol Carbonyl iron 45mg/day taken with 1gram VitC.


#31

ok brother.
so today,
90% strength back on gym. still a little weak.
got my estradiol check on
its on 30, guess its normal?
threw in CBC too since a bit cheap, all normal.

guess im getting paranoid. but its become sensitive.
i usually dont sleep naked. but last night my nips was so sensitive to my shirt that i slept with shirt-off
BP:still a bit high
also to note, im having bone pain. my foot joints hurting. side effect of arimidex


#33

estradiol
30 pg/mL
hemogoblin
154
hematocrit
0.4520
wbc
4.9
rbc
5.05
neutrophils
0.54
lymphocytes
0.38
monocytes]0.05
eosinophils
0.03
stab basophils 0
mcv 90
mch 30.40
mchc 34.00
rdw 13.10

i got question people,
do i need to lower my estradiol?


#34

The nipple pain will go away on its own(1-2weeks). Wear bandaids. Get your GF to shave the hair off them first. Tape plus nipple hair= pain.
Anytime you post blood values you need to include the ranges. Thats important.
An E2 of 30 is pretty much spot on at TRT levels. Since we don’t know your TT to E2 ratio it could be too low.


#35

Everyone I start a cycle the first 1-3 weeks are always weird. Weird symptoms of anxiety/depression/feeling off. Your body is on a hormonal roller coaster. Give it a little time and things will most likely even out. Eventually the increased test will raise your estrogen to high levels(I’m assuming) so that will most likely need to be taken care of too.


#36

If this isn’t the damn truth i don’t know what is!


#37

right now breast sensitivity has lower.
30 is low?
15-44 e2 suggested level. sory havent copied it. if got time


#38

thanks. guess you guys are right
still weak at the gym, stomach bloated on oats and rice
today, 4th shot. 125MG only
right delt. so painful. blood came out. mustve hit vein. still dont know how to aspirate
half aromasin taken.
got dizzy right after the shot. will update


#39

mustve been the hormones interacting, adjusting to a stable level? lets see in a few weeks


#40

I told you the nipple issue would go away on its own.
Yes E2 of 30 is too low for someone cycling. It is not for someone on TRT.
Scroll up on this thread and look at my E2 blood test while blasting again. What number do you see?

I feel like I have to keep repeating myself something is not soaking in.
I feel no strength increase or recovery increase for the first 4 weeks of blasting.

To aspirate stick the needle in. Pullup on the plunger if blood shows in the syringe you are in a vein. Remove the needle and repeat. Or just learn about subQ and never have to aspirate again.


#41

There is some great videos and information regarding IM injections on YouTube. When I was first prescribed T my doc just said here’s the meds see you later. I found great help in the videos as they cover many topics, aspirating included. I’d suggest looking into them.


#42

your e2 is around 120+, but thats already on your peak levels.
about aspiration, i mean i know how it is done, but its just im scared to pull the plunger too much, i tried to pull a little but it aint moving…

Result - reference value
heres my Test before i started:
5.8 ng/mL - 3.0-10.0
after a week:
estradiol
30 - 11-44
hemogoblin
154 140-180
hematocrit
0.4520 0.40-0.54
wbc
4.9 5-10X10^9/L
rbc
5.05 4.5-6.0
neutrophils
0.54 0.5-0.7
lymphocytes
0.38 0.2-0.4
monocytes
0.05 0.02-0.08
eosinophils
0.03 0-0.05
stab basophils 0 0-0.05
mcv 90 80-100
mch 30.40 27-32
mchc 34.00 31-35
rdw 13.10 11.6-13.7